MathSciNet Relay Station
MathSciNet bibliographic data
MR1639527 (99e:35171) 35P20 (35J10 35Q60 47F05 81Q10)
Shen, Zhongwei On bounds of $N(\lambda)$ for a magnetic Schrödinger operator. Duke Math. J. 94 (1998), no. 3, 479–507.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement